MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap where it was reported that after the one-hour drug infusion, leaks were observed.Oxaliplatin was involved in the event.There was patient involvement reported, and no patient harm/adverse event reported.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).The device is available for evaluation-it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
One photo was received for evaluation which a leak from inside the spiros is observed, no additional damage or anomalies were noted.One used device was also returned for evaluation which was connected to an unknown, bag spike w/ micorclave, one 5% dextrose 250ml bag and one used extension set w/ piercing pin on (b)(6) 2025.As received no physical damage or anomalies were noted.The set was primed as returned and a leak from between the spiro and shunt was confirmed.Complaint of leak can be confirmed.The probable cause was due to incomplete insertion during manual assembly at manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22066783
Report Number9617594-2025-01078
Device Sequence Number20965054
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public(01)00840619024116(17)290701(10)14092746
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot Number14092746
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXALIPLATIN, MFR UNK
Patient SexUnknown